# SDR UPS97824444

- Difficulty date: September 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N808UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46008
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Ws 135
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, FOUND LT WING INBD FLAP OTBD LOWER INTERCONNECT PANEL ATTACH ANGLE CRACKED AT AFT END STA XW138.  STOP DRILLED CRACK, FABRICATED REPAIR ANGLE, DRILLED, TREATED, PRIMED AND INSTALLED REPAIR ANGLE IAW DC8 SRM 57-2-0, 51-1-20D, 51-1-8.
